# SDR ABXA070375

- Difficulty date: November 11, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 40,963 hours, 46,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99115056
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT WINDSHIELD FRAME MOD, FOUND LOWER SILL RIGHT SIDE FRAME CRACKED.  FRAME REPAIRED IAW DC9 SRM 53-03, FIGURE 34.
